# SDR V0XD201502037039

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1031, LBL 27 IS CORRODED.  REMOVED CORRODED AREA OF BEAM, FABRICATED & INSTALLED NEW BEAM IAW REO 670-53-00-029 REV A DATED 31 AUG 2010.
